# SDR AALA20010915

- Difficulty date: April 26, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN SKIN AT FASTENER HOLE AT STATION 328 JUST BELOW STRINGER 20L.  INSTALLED REPAIR PER SRM 53-30-3 FIG 13.  (M)
